Journal of Differential Geometry

Equations of the moduli of pointed curves in the infinite Grassmannian

J. M. Muñoz Porras and F. J. Plaza Martín

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 51, Number 3 (1999), 431-469.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214425138

Digital Object Identifier
doi:10.4310/jdg/1214425138

Mathematical Reviews number (MathSciNet)
MR1726736

Zentralblatt MATH identifier
1065.14512

Subjects
Primary: 14H70: Relationships with integrable systems
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14H42: Theta functions; Schottky problem [See also 14K25, 32G20] 14L15: Group schemes 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 37K20: Relations with algebraic geometry, complex analysis, special functions [See also 14H70]

Citation

Muñoz Porras, J. M.; Plaza Martín, F. J. Equations of the moduli of pointed curves in the infinite Grassmannian. J. Differential Geom. 51 (1999), no. 3, 431--469. doi:10.4310/jdg/1214425138. https://projecteuclid.org/euclid.jdg/1214425138


Export citation